Annals of Probability

An Inequality in $p$-Functions

David Mountford

Full-text: Open access

Abstract

An extension is derived of a $p$-function inequality due to Blackwell and Freedman.

Article information

Source
Ann. Probab., Volume 7, Number 1 (1979), 184-185.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995163

Digital Object Identifier
doi:10.1214/aop/1176995163

Mathematical Reviews number (MathSciNet)
MR515828

Zentralblatt MATH identifier
0404.60071

JSTOR
links.jstor.org

Subjects
Primary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)
Secondary: 60K15: Markov renewal processes, semi-Markov processes

Keywords
$p$-function Blackwell-Freedman inequality

Citation

Mountford, David. An Inequality in $p$-Functions. Ann. Probab. 7 (1979), no. 1, 184--185. doi:10.1214/aop/1176995163. https://projecteuclid.org/euclid.aop/1176995163


Export citation